Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

I noticed a single skin- colored, blister just below my knee, please help

Hello, A couple months ago, I noticed a single skin- colored, blister just below my knee. A little after that, another appeared on my wrist. then a couple days after, a cluster of blisters appeared on my chest, then on my abdomen;. The area started out very itchy, then the more I scratched, the more blisters formed. they eventually dried up and a brown crust was formed. when this fell off, it left a light discolored scar on my skin. The whole thing lasted for about 2 weeks or so. Then a couple days ago, the exact spot on my wrist became itchy and the blisters appeared again.they've been here for 5 days now. Im wondering if this could be herpes? or ezcema? I didnt know where to post this because I have no clue what it is. Help! please. Thanks in advance.
Asked On : Mon, 4 Oct 2010
Answers:  2 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Answered: Mon, 4 Oct 2010
  User's Response
I know, I will. but I just want to know if it could possibly be herpes or ezcema.
Answered: Tue, 5 Oct 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor